# SDR CALA2025032103059

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 62,955 hours, 26,232 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF W/C 5510-01843-001 RIGHT HORIZONTAL STABILIZER C- SCAN INSPECTION FOUND CRACK INDICATION AT RIB #7. STA. 138.70, APPROXIMATELY 7 INCHES FROM LEADING EDGE, REF NDT PART 6-55-10-01, PICTURE ATTACHED, NEED TO REMOVE PAINT TO VERIFY THE EXACT SIZE OF CRACK AND LOCATION, PAINT IS TOO THICK. CRACK IS ON THE SKIN. ( L/P FOR DIP AND ESRF REPORTING PURPOSES. REF. BAM N/R 002530961 FOR ALL WORK PERFORMED.) REPAIRED R/H HORTZ. STAB. LOWER INSPAR SKIN PER B737 SRM 55-10-01-2R-11 REPAIR 11. PLACED ON DIP FOR INSPECTION REQUIREMENTS PER B737 SRM 55-10-01-11 REPAIR 11 TABLE 204. INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES. REPEAT INSPECTIONS OF DVI AND LFEC INTERVAL 9,000 FLIGHT CYCLES. ( REF. BAM N/R 002530961 FOR ALL WORK PERFORMED.)
